# SDR C2XA99IA489

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672407202
- Condition: Corroded
- Location: Frame 38
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND LEFT FLOORBEAM AT FRAME 38 CORRODED.  REMOVED CORROSION IAW SRM 51-21-42, REPAIRED FLOORBEAM IAW CONTINENTAL EXPRESS DC5310-01037.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
